GL 2 ×GSp 2 L-values and Hecke eigenvalue congruences
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 3, pp. 751-775.

Nous trouvons des exemples expérimentaux de congruences entre les valeurs propres des opérateurs de Hecke des représentations automorphes de certains groupes (comme GSp 2 (𝔸), SO(4,3)(𝔸) et SO(5,4)(𝔸)) dans lesquelles le module est un nombre premier qui doit, pour de diverses raisons, apparaître dans la partie algébrique d’une valeur critique de la fonction L du « produit tensoriel » associée à des représentations automorphes cuspidales de GL 2 (𝔸) et GSp 2 (𝔸). En utilisant des techniques spéciales pour évaluer les fonctions L avec peu de coefficients connus, nous trouvons des approximations suffisantes pour détecter les diviseurs premiers prédits.

We find experimental examples of congruences of Hecke eigenvalues between automorphic representations of groups such as GSp 2 (𝔸), SO(4,3)(𝔸) and SO(5,4)(𝔸), where the prime modulus should, for various reasons, appear in the algebraic part of a critical “tensor-product” L-value associated to cuspidal automorphic representations of GL 2 (𝔸) and GSp 2 (𝔸). Using special techniques for evaluating L-functions with few known coefficients, we compute sufficiently good approximations to detect the anticipated prime divisors.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1108
Classification : 11F33,  11F46,  14G10
Mots clés : Automorphic representations, Hecke-eigenvalues, congruences, L-values
@article{JTNB_2019__31_3_751_0,
     author = {Bergstr\"om, Jonas and Dummigan, Neil and Farmer, David and Koutsoliotas, Sally},
     title = {$\protect \mathrm{GL}_2\times \protect \mathrm{GSp}_2$ $L$-values and Hecke eigenvalue congruences},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {751--775},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {3},
     year = {2019},
     doi = {10.5802/jtnb.1108},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1108/}
}
Bergström, Jonas; Dummigan, Neil; Farmer, David; Koutsoliotas, Sally. $\protect \mathrm{GL}_2\times \protect \mathrm{GSp}_2$ $L$-values and Hecke eigenvalue congruences. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 3, pp. 751-775. doi : 10.5802/jtnb.1108. http://archive.numdam.org/articles/10.5802/jtnb.1108/

[1] Arakawa, Tsuneo Vector valued Siegel’s modular forms of degree two and the associated Andrianov L-functions, Manuscr. Math., Volume 44 (1983), pp. 155-185 | Article | MR 709851 | Zbl 0517.10024

[2] Bergström, Jonas; Dummigan, Neil Eisenstein congruences for split reductive groups, Sel. Math., New Ser., Volume 22 (2016) no. 3, pp. 1073-1115 | Article | MR 3518546 | Zbl 1404.11048

[3] Bergström, Jonas; Dummigan, Neil; Mégarbané, Thomas; Ibukiyama, Tomoyoshi; Katsurada, Hidenori Eisenstein congruences for SO(4,3), SO(4,4), spinor and triple product L-values, Exp. Math., Volume 27 (2018) no. 2, pp. 230-250 | Article | MR 3798196 | Zbl 1416.11066

[4] Bergström, Jonas; Faber, Carel; van der Geer, Gerard Siegel modular forms of degree three and the cohomology of local systems, Sel. Math., New Ser., Volume 20 (2014) no. 1, pp. 83-124 | Article | MR 3147414 | Zbl 1343.11051

[5] Bloch, Spencer; Kato, Kazuya L-functions and Tamagawa numbers of motives, The Grothendieck Festschrift Volume I (Progress in Mathematics), Volume 86, Birkhäuser, 1990, pp. 333-400 | MR 1086888 | Zbl 0768.14001

[6] Böcherer, Siegfried; Dummigan, Neil; Schulze-Pillot, Rainer Yoshida lifts and Selmer groups, J. Math. Soc. Japan, Volume 64 (2012) no. 4, pp. 1353-1405 | Article | MR 2998926 | Zbl 1276.11069

[7] Böcherer, Siegfried; Heim, Bernhard L-functions on GSp 2 ×GL 2 of mixed weights, Math. Z., Volume 235 (2000) no. 1, pp. 11-51 | MR 1785070 | Zbl 0967.11017

[8] Bosma, Wieb; Cannon, John; Playoust, Catherine The Magma algebra system. I. The user language, J. Symb. Comput., Volume 24 (1997) no. 3-4, pp. 235-265 | Article | MR 1484478 | Zbl 0898.68039

[9] Chenevier, Gaëtan; Lannes, Jean Automorphic forms and even unimodular lattices, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, 69, Springer, 2019 | MR 3929692 | Zbl 1430.11001

[10] Chenevier, Gaëtan; Renard, David Level one algebraic cusp forms of classical groups (website, http://gaetan.chenevier.perso.math.cnrs.fr/levelone.html) | Zbl 1376.11036

[11] Chenevier, Gaëtan; Renard, David Level one algebraic cusp forms of classical groups of small rank, Memoirs of the American Mathematical Society, 1121, American Mathematical Society, 2015 | Zbl 1376.11036

[12] Clozel, Laurent Motifs et formes automorphes: applications du principe de functorialité, Automorphic forms, Shimura varieties and L-functions, Vol. I (Perspectives in Mathematics), Volume 10, Academic Press Inc., 1990, pp. 77-159 | Zbl 0705.11029

[13] Deligne, Pierre Formes modulaires et représentations l-adiques, Séminaire Bourbaki 1968/69 (Lecture Notes in Mathematics), Volume 179, Springer, 1969, pp. 139-172 | Article | Zbl 0206.49901

[14] Deligne, Pierre Valeurs de Fonctions L et Périodes d’Intégrales, Automorphic forms, representations and L-functions (Proceedings of Symposia in Pure Mathematics), Volume 33, American Mathematical Society, 1979, pp. 313-346 | Article | Zbl 0449.10022

[15] Diamond, Fred; Flach, Matthias; Guo, Li The Tamagawa number conjecture of adjoint motives of modular forms, Ann. Sci. Éc. Norm. Supér., Volume 37 (2004) no. 5, pp. 663-727 | Article | Numdam | MR 2103471 | Zbl 1121.11045

[16] Dokchitser, Tim Computing special values of motivic L-functions, Exp. Math., Volume 13 (2004) no. 2, pp. 137-149 | Article | MR 2068888 | Zbl 1139.11317

[17] Dummigan, Neil Symmetric square L-functions and Shafarevich-Tate groups, Exp. Math., Volume 10 (2001) no. 3, pp. 383-400 | Article | MR 1917426 | Zbl 1039.11029

[18] Dummigan, Neil Symmetric square L-functions and Shafarevich-Tate groups, II, Int. J. Number Theory, Volume 5 (2009) no. 7, pp. 1321-1345 | Article | MR 2584274 | Zbl 1229.11078

[19] Dummigan, Neil; Heim, Bernhard; Rendina, Angelo Kurokawa–Mizumoto congruences and degree-8 L-functions, Manuscr. Math., Volume 160 (2019) no. 1-2, pp. 217-237 | Article | Zbl 07084786

[20] Dummigan, Neil; Ibukiyama, Tomoyoshi; Katsurada, Hidenori Some Siegel modular standard L-values, and Shafarevich-Tate groups, J. Number Theory, Volume 131 (2011) no. 7, pp. 1296-1330 | Article | MR 2782843 | Zbl 1254.11046

[21] Faber, Carel; van der Geer, Gerard Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I, C. R. Math. Acad. Sci. Paris, Volume 338 (2004) no. 5, pp. 381-384 | Article | Zbl 1062.14034

[22] Faber, Carel; van der Geer, Gerard Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, I, C. R. Math. Acad. Sci. Paris, Volume 338 (2004) no. 6, pp. 467-470 | Article | Zbl 1055.14026

[23] Farmer, David W.; Ryan, Nathan C. Evaluating L-functions with few known coefficients, LMS J. Comput. Math., Volume 17 (2014), pp. 245-258 | Article | MR 3230868 | Zbl 1300.11134

[24] Fontaine, Jean-Marc Valeurs spéciales des fonctions L des motifs, Séminaire Bourbaki 1991/92 (Astérisque), Volume 1991, Société Mathématique de France, 1992, pp. 205-249 (Exp. no. 751) | Numdam | MR 1206069 | Zbl 0799.14006

[25] Furusawa, Masaaki On L-functions for GSp(4)×GL(2) and their special values, J. Reine Angew. Math., Volume 438 (1993), pp. 187-218 | MR 1215654 | Zbl 0770.11025

[26] van der Geer, Gerard Siegel Modular Forms and Their Applications, The 1-2-3 of Modular Forms (Universitext), Springer, 2008, pp. 181-245 | Zbl 1259.11051

[27] Harder, Günter A congruence between a Siegel and an elliptic modular form, manuscript, The 1-2-3 of Modular Forms (Universitext), Springer, 2003, pp. 247-262 | Zbl 1259.11049

[28] Heim, Bernhard Pullbacks of Eisenstein series, Hecke-Jacobi theory and automorphic L-functions, Automorphic forms, automorphic representations, and arithmetic (Proceedings of Symposia in Pure Mathematics), Volume 66, American Mathematical Society, 1999, pp. 201-238 | Article | MR 1703760 | Zbl 1001.11019

[29] Kurokawa, Nobushige Congruences between Siegel modular forms of degree 2, Proc. Japan Acad., Volume 55 (1979), pp. 417-422 | Article | MR 559045 | Zbl 0454.10016

[30] Mégarbané, Thomas Calcul des traces d’opérators de Hecke sur les espaces de formes automorphes (website, http://megarban.perso.math.cnrs.fr/) | Zbl 07008742

[31] Mégarbané, Thomas Calcul des opérateurs de Hecke sur les classes d’isomorphisme de réseaux pairs de déterminant 2 en dimension 23 et 25, J. Number Theory, Volume 186 (2018), pp. 370-416 | Article | Zbl 07003398

[32] Mégarbané, Thomas Traces des opérators de Hecke sur les espaces de formes automorphes de SO 7 , SO 8 ou SO 9 en niveau 1 et poids arbitraire, J. Théor. Nombres Bordeaux, Volume 30 (2018) no. 1, pp. 239-306 | Article | Zbl 07008742

[33] Mizumoto, Shin-ichiro Congruences for eigenvalues of Hecke operators on Siegel modular forms of degree two, Math. Ann., Volume 275 (1986), pp. 149-161 | Article | MR 849060 | Zbl 0578.10032

[34] Nekovář, Jan Selmer Complexes, Astérisque, 310, Société Mathématique de France, 2006 | Numdam | Zbl 1211.11120

[35] Nekovář, Jan Some consequences of a formula of Mazur and Rubin for arithmetic local constants, Algebra Number Theory, Volume 7 (2013) no. 5, pp. 1101-1120 | Article | MR 3101073 | Zbl 1368.11059

[36] Rendina, Angelo Congruences of Saito–Kurokawa lifts and divisibility of degree-8 L-values (2019) (Ph. D. Thesis)

[37] Ribet, Kenneth A modular construction of unramified p-extensions of (μ p ), Invent. Math., Volume 34 (1976), pp. 151-162 | Article | Zbl 0338.12033

[38] Rubinstein, Michael Computational methods and experiments in analytic number theory, Recent perspectives in random matrix theory and number theory (London Mathematical Society Lecture Note Series), Volume 322, Cambridge University Press, 2005, pp. 425-506 | Article | MR 2166470 | Zbl 1168.11329

[39] Satoh, Takakazu On certain vector valued Siegel modular forms of degree two, Math. Ann., Volume 274 (1986), pp. 335-352 | Article | MR 838473 | Zbl 0571.10028

[40] Serre, Jean-Pierre Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), Séminaire Delange–Pisot–Poitou 1969/70, Secrétariat Mathématique, 1969 (Exp. no. 19) | Numdam | Zbl 0214.48403

[41] Shin, Sug Woo Galois representations arising from some compact Shimura varieties, Ann. Math., Volume 173 (2011) no. 3, pp. 1645-1741 | Article | MR 2800722 | Zbl 1269.11053

[42] Skinner, Christopher; Urban, Eric Sur les déformations p-adiques de certaines représentations automorphes, J. Inst. Math. Jussieu, Volume 5 (2006) no. 4, pp. 629-698 | Article | Zbl 1169.11314

[43] Swinnerton-Dyer, H. Peter F. On l-adic representations and congruences for coefficients of modular forms, Modular functions of one variable. III (Lecture Notes in Mathematics), Volume 350, Springer, 1973, pp. 1-55 | Article | MR 406931 | Zbl 0267.10032

[44] Weissauer, Rainer Four dimensional Galois representations (Astérisque), Volume 302, Société Mathématique de France, 2005, pp. 67-150 | Numdam | MR 2234860 | Zbl 1097.11027

[45] Wolfram The Mathematica computer algebra system (http://www.wolfram.com/mathematica/) | Zbl 0925.65002

[46] Yoshida, Hiroyuki Motives and Siegel modular forms, Am. J. Math., Volume 123 (2001) no. 6, pp. 1171-1197 | Article | MR 1867315 | Zbl 0998.11022